Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can nortriptyline 10mg 1 pill before bed be the reason for high pulse rate for a 30 yrs old male ?

i am a 30 yr old male with normal blood pressure but a pulse rate of 116bpm the doctor may think it is because of the medicine i am on called nortriptyline 10mg 1 pill before bed
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Since you are taking this medication, the increase in pulse rate could very well be related to the Nortriptyline medication which you are taking. This drug has been known to alter and increase the heart rate along with the pulse rate. You should consult with your doctor again and perhaps a revision of its dosage is required and if necessary other medication can also be considered to replacing the current medication. Hope this helps. Regards.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor